MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER
Catalog Number 119316
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the operation, a foley catheter cuff test was performed, and the catheter was inserted in the patient.During surgery, and no urine could be confirmed in the collection bag, so a catheter check was performed, revealing leakage of sterile distilled water from the 2-way portion.Another 119316 catheter was inserted.The first one occurred during surgery, but the second inserted product was defective.While being transferred from the operating room to the intensive care unit, leakage of sterile water from the 2-way portion was noticed.However, since two balloons were already inserted in the same patient and urethral injury was a concern, it was managed as was in the intensive care unit.On the same day, it dislodged, leading to the product being recalled.The patient was male.
 
Event or Problem Description
It was reported that during the operation, a foley catheter cuff test was performed, and the catheter was inserted in the patient.During surgery, and no urine could be confirmed in the collection bag, so a catheter check was performed, revealing leakage of sterile distilled water from the 2 way portion.Another 119316 catheter was inserted.The first one occurred during surgery, but the second inserted product was defective.While being transferred from the operating room to the intensive care unit, leakage of sterile water from the 2 way portion was noticed.However, since two balloons were already inserted in the same patient and urethral injury was a concern, it was managed as was in the intensive care unit.On the same day, it dislodged, leading to the product being recalled.The patient was male.
 
Additional Manufacturer Narrative
The initial reporter's facility name: national cerebral and cardiovascular center.The reported event is confirmed manufacturing related.This is addressed by capa 12182448.Visual evaluation noted inflated catheter with 10ml mbs using in house syringe.During inflation, pinhole at trifurcation site found measuring 0.019in.Therefore, the reported event is confirmed and does not meet specifications which states catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe.The root cause for this failure, per capa 12182448, is the silicone injected into the forming cavity is entering pre cured, which causes overheating in the gate area or injection point, as a result, the breaking point between the gate and the molded part is not properly generated, which prevents automatic separation.This requires manual detachment, increasing the risk of perforation at the adapter injection point due to the high temperature in the gate caused by the lack of flow in the jacket.Risk review, labeling review, and dhr review are not required as event has already being investigated per capa 12182448.Corrections: d, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24048931
Report Number1018233-2026-00082
Device Sequence Number18478787
Product Code MJC
UDI-Device Identifier00801741039850
UDI-Public(01)00801741039850(11)250110(17)300109(10)NGKN0097
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119316
Device Lot NumberNGKN0097
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale